MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS

Medline Industries, LP MEDLINE; DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS
Catalog Number DYNJP4104
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the drap gets saturated, the surgeon is noticing that the fibers from the drape are coming off to the surgeons gloves and even the dye from the drape is coming to the gloves.
 
Additional Manufacturer Narrative
The customer reported that when the drape gets saturated, ¿the fibers from the drape are coming off to the surgeons gloves¿ and ¿the dye from the drape is coming to the gloves.¿ a sample and photo was returned by the customer; the customer was contacted and requested to provide additional information, the photos were reviewed, the sample was reviewed, the contract manufacturer was sent the investigation form to perform an investigation, and a trend review was performed.The photos show material from the reinforcement stuck to the customers gloves and missing from the drape; the returned drape was unused and found to meet product specifications, the drape was saturated, and medline was unable to duplicate the reported issue.The vendor states a probable cause may be poor material but was unable to duplicate the reported issue with samples at their facility; based on the results of the investigation medline was unable to determine the root cause, the review of trending did not indicate a trend of fibers coming off or similar occurring in the field, and no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50766438
Report Number1417592-2026-40266
Device Sequence Number9550818
Product Code PUI
UDI-Device Identifier10080196825479
UDI-Public10080196825479
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP4104
Device Lot Number11024040066
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown